# SDR FDEA200911013759

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 273N40711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL HYD ALTERNATE GEAR EXTENSION ACTUATOR HSG STRUCTURE HAS CORROSION AT SIDE STRUCTURE AT STA 324, LBL 20.  NLG WHEEL STA 324, LBL 20 HYD ACTUATOR HSG SUPPORT BRACKET REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.   BRACKET FABRICATED IAW DWG NR 273N4071 SHEET 1 REV.  PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
